# SDR SWAA2024092428369

- Difficulty date: August 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RETAINER SEAL ANGLE OUTBOARD TRAILING EDGE AT LEVEL SPOILER 3 LT WING 2024-512513<[01] REPLACED RETAINER SEAL ANGLE OUTBOARD TRAILING EDGE AT LEVEL SPOILER 3 LT WING I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 115A3551; SHEET 5; REV.-.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
